Lercanidipine - Itching Skin - Low Bp After Jogging

4 Replies Updated



Conversation Starter

concerned Says:


The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the tablets and have taken an anti-histamine, which seems to help. The low blood pressure (76/59) issue following my regular runs (4 miles) may not be directly attributable to Lercanidipine (10mg) because I also take Losartan (50mg). I have tried other BP meds - all with side effects, including one that produced swollen ankles with small pink spots. Any observations on either or both side effects would be welcome.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

How are you doing, now? Has there been any change?

In many cases, the itching is due to changes in your circulation from taking the medications. However, only a physician can diagnose that definitively.

Losartan is well known to cause low blood pressure after activity according to FDA reports. I have been having issues with that, myself, I take 25mgs twice a day, and it has become annoying. Other side effects may include increased urination, headache, and hypotension.

REPLYSHAREREPORT
Was this helpful?      0  
2
CH Says:

Re: Verwon (# 1)

Thank you. I have stopped taking Lercanidipine - after about a week my runs became easier and the post-run blood pressure was more 'normal', though still low. Just as a general supporting health measure, I have also reduced my weight by about 18 lbs and have opted for a keto-style diet combined with intermittent fasting. I checked your FDA reference and this strengthened my motivation to drop as many meds as possible. I'm afraid, medicine and medical practitioners are still very much in the symptomatic, 'blood-letting' age.

REPLYSHAREREPORT
Was this helpful?      0  
3
CH Says:

Re: CH (# 2)

Hi,
I remain off the Lercanidipine medication and continue with the keto diet. The diet has helped me to drop weight (18lbs) and maybe stabilize my liver enzymes - though these were not really much out of kilter and may have been restored to normal when I stopped taking prescribed statins. On the statin front, I have been off medication for three months and my latest blood test shows that while my total cholesterol levels are slightly higher than what guideline ideals (6.2), my HDL is at a healthy level (1.6) and my triglycerides are also okay.
As far as my running is concerned, I have to admit that I have not tested myself recently; but before my next monitoring session, I will need to submit a record of blood pressure at rest and after running sessions. My guess, based on a general feeling of well-being since coming off the medication and dropping a few pounds, is that there should be an improvement - we will see!

REPLYSHAREREPORT
Was this helpful?      0  
4
Verwon Says:

Re: CH (# 3)

I really hope that this works for you, and you continue to see improvements.

My husband often gets odd cholesterol readings due to his current medications. It is a known side effect that both medications he takes can cause false readings, so while he has been eating a lot healthier, just in case, we don't take the blood tests entirely seriously, especially if he wasn't fasting, when they were done.The AMA does note that one should be fasting, at least 12 hours, before such testing is done, they also note the finger prick tests are not totally accurate.

As to your blood pressure, it really depends on how high it has been spiking. Some people are able to stop medications, because their diet, and activity levels lower it. But, in some cases, it is necessary to take medications.

I have to agree with your blood letting comment, some doctors are like that. Not all, but some want to prescribe a medication to treat any slight change, then if the person experiences side effects, they will prescribe other medications to treat those.......... and it just becomes a vicious cycle.

I am always a proponent of using diet, and exercise to treat something, if you can, but I am not a doctor, and I realize that doesn't work for everyone and every medical condition.

How are you doing, now?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

skin itching after surgery and antibiotics
72 year old male, had colon surgery a month ago. now skin itching on the back and legs. ## Hello, Zeke! How are you? Are... 1 reply
Lercanidipine 10 mg side effects
Prescribed in addition to Aprovel to reduce increased BP. After second tablet, itchy rash over arms, legs and abdomen, t... 7 replies
Lercanidipine 10mg headaches
Iam taking Lercanidipine 10mg. Have been on it three weeks, however every day for the last twelve days ive devloped a na... 6 replies
Lercanidipine and Candesartan
I have just been prescribed Lercanidipine and Candesartan for my BP and was told not to take Ramapril anymore because of... 4 replies
lercanidipine
Hi. I have recently started taking lercanidipine 10mg. And is experiencing palpitations my blood pressure is high 156/98... 4 replies
Lercanidipine side effects
I recently start using Lercanidipine to reduce the diastol pressure and this product is for that effectivness. But I rea... 3 replies
Lercanidipine Pulse Rate Side Effect
For me, today is day 8 of taking lercanidipine 10mg pills. I get a side effect. When I eat a meal after taking a pill, m... 2 replies
lercanidipine not good for me
I have been taking lercanidipine for 1 week and my bp has gone up to 212/101 from 136/85. I have leg pain, dry mouth, so... 1 reply
Lercanidipine hydrochloride side effects
I have very painful legs when in bed. It's so painful that I'm not able to sleep. I've been taking this med ... 1 reply
Lercanidipine possible effects
I have been taking a 10 mg tablet per day since early in 2015. I am suffering very cold hands and feet. Is this an effec... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA